Notre Dame Journal of Formal Logic

On two first order type theories for the theory of sets.

Fred Coppotelli

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 18, Number 1 (1977), 147-150.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887831

Zentralblatt MATH identifier
0283.02048

Mathematical Reviews number (MathSciNet)
MR0485368

Digital Object Identifier
doi:10.1305/ndjfl/1093887831

Subjects
Primary: 02K15

Citation

Coppotelli, Fred. On two first order type theories for the theory of sets. Notre Dame Journal of Formal Logic 18 (1977), no. 1, 147--150. doi:10.1305/ndjfl/1093887831. http://projecteuclid.org/euclid.ndjfl/1093887831.


Export citation